# SDR SWIA200719302

- Difficulty date: November 22, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 12,578 hours, 11,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AND LBL9 LOWER SUPPORT ANGLE IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS AT LBL9.0 AND FS 280 LOWER SUPPORT ANGLE IAW CRJ200 REO 601R-53-11-171.
